# SDR DALA2016110108052

- Difficulty date: August 4, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 44,454 hours, 30,548 cycles
- System (JASC): 3432 · Glide Slope System
- Part: Access Panel
- Condition: Corroded
- Location: Vor/Localizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACCESS PANEL 370GR VOR/LOCALIZER ANTENNA PANEL.  LOWER RT VOR/LOCALIZER ANTENNA PANEL WAS REPLACED IAW AMM 34-32-03 AND TEST WAS PERFORMED IAW AMM 34-35-01.  TEST OK.
